MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT ROI-C 14X15,5 H4,5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL IMPLANT ROI-C 14X15,5 H4,5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a piece of roi-c cage broke off while anchoring plates were being hammered into the cage.The cage was removed and replaced.There was no reported patient harm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and initially corrected information.Corrected information in h3.Added information to h6: component codes, type of investigation, investigation findings, investigation conclusions.Summary: the complaint is confirmed for the returned roi-c cage (pn: mc1320p) for the failure of cage broke during operation.Visual inspection confirms the cage was fractured.Medical records were not provided for review.Potential cause: root cause was unable to be determined with the given information.Dhr review and related actions: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
IMPLANT ROI-C 14X15,5 H4,5
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key11268011
Report Number3004788213-2021-00006
Device Sequence Number13744367
Product Code ODP
UDI-Device Identifier03662663016124
UDI-Public(01)03662663016124(17)220101(10)23228R260
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model NumberN/A
Device Catalogue NumberMC1320P
Device Lot Number23228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1